# SDR SWAA2024062688507

- Difficulty date: May 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING 2024-335908<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING I.A.W B737-800 SRM 51-10-02;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING I.A.W B737-800 SRM 51-10-02 STEP 9;[03] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING I.A.W B737-800 SRM 51-10-02 STEP 9
